# SDR FDEA201305301140

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,721 hours, 12,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: SAM2311
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ESCAPE SLIDE COVER LOWER STRAP LATCH BROKEN.  REPLACED LATCH IAW AMM 25-66-01-4.   ACFT OK FOR SERVICE.
